# SDR UIEA2023052300520

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 54642
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT INOP. EQUIPT M14529, L6510, L1845, L1846, M3430, L6504, L6512, L6502 & X317( 1) IAW AMM 33-31-04-902-001-001 REV 107 REPLACED BATTERY PACK OF EMERGENCY LIGHT (M14533) AND CONDITION CHECK NORMAL. 2) IAW AMM 33-31-06-000-801 & AMM 33-51-06-400-801 REV.107 REPLACED BATTERY (X317) AND CONDITION CHECK NORMAL. 3) IAW AMM 33-51-04-902-001-001 REV 107 PERFORMED OPERATIONAL TEST AND THE RESULT WAS SATISFACTORY )
